# SDR CALA2021021700178

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 68,722 hours, 23,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A74022
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 4A SIDE STA 860 HAS COROSION ON WASTE SERVICE PAN. SPT 6213121 REMOVED AND REPLACED WASTE SERVICE PAN CHANNEL PN 146A7402-2 IAW B737-700 SRM 51-40-02 SSFR REPORT FORM 46-0024 ENTERED BY UAL I NSP U354653 INSPECTION COMPLETE
